MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT209029A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Event site name: (b)(6).H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 9th may, 2023 getinge became aware of an issue with one of our surgical lights - powerled ii.Initially it was stated the one lamp did not work.Based on additional clarification provided by the getinge technician, it was established that air conditioner was leaking into the power supply box, there was a water inside the box and power supply went damage.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 9th may, 2023 getinge became aware of an issue with one of our surgical lights - powerled ii.Initially it was stated the one lamp did not work.Based on additional clarification provided by the getinge technician, it was established that air conditioner was leaking into the power supply box, there was a water inside the box and power supply went damage.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.Corrected b5 describe event and problem: on 9th may, 2023 getinge became aware of an issue with one of our surgical lights - powerled ii.Initially it was stated the one lighthead did not work.Based on additional clarification provided by the getinge technician, it was established that the local room air conditioner was leaking water into the ceiling power supply box, there was a water inside the box and power supply became damaged.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.According to the information provided by getinge technician, that after his visit the affected device is operational and can be used normally.Getinge became aware of an issue with one of our surgical lights - powerled ii.Initially it was stated the one lighthead did not work.Based on additional clarification provided by the getinge technician, it was established that the local room air conditioner was leaking water into the ceiling power supply box, there was a water inside the box and power supply became damaged.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.According to the information provided by getinge technician, that after his visit the affected device is operational and can be used normally.It was established that when the event occurred, the surgical light met its specification however leakage of water into the power supply box contributed to the reportable situation.According to the information gathered, the device was not being used for the patient treatment upon the event occurrence.When reviewing similar reportable events for the same device type, we have been able to confirm that the investigated issue has never led to serious injury or worse, to our knowledge.Comparing the number of affected devices by the investigated issue to the install base, complaint ratio is very low.A root cause analysis was performed by the subject matter expert at maquet sas.As they stated and according to the information provided, the presence of water in the power supply box is the result of a leakage from the air conditioner into the ceiling at the point where the power supply box is installed.This problem is not related to the device, the powerled ii surgical light is not supplied with water and is not the source of the leak.For safety reasons a functional check of the device is required to verify the absence of damage.We believe that if the manufacturer recommendation had been followed the reported situation would have been avoided.Given the findings of this investigation getinge shall continue to monitor for any further events of this nature and does not propose any other action at this time.
 
Event or Problem Description
On 9th may, 2023 getinge became aware of an issue with one of our surgical lights - powerled ii.Initially it was stated the one lighthead did not work.Based on additional clarification provided by the getinge technician, it was established that the local room air conditioner was leaking water into the ceiling power supply box, there was a water inside the box and power supply became damaged.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.According to the information provided by getinge technician, that after his visit the affected device is operational and can be used normally.

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key16940122
Report Number9710055-2023-00365
Device Sequence Number7375456
Product Code FTD
UDI-Device Identifier03700712407407
UDI-Public(01)03700712407407
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT209029A
Device Catalogue NumberARDPWT209029A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown